What causes lightheadedness with tremors followed by dry mouth and heart palpitations?
User rating for this question
hi thr i ave been having tremors n light headedness time and again and it is followed by mouth dryness and heart palpitations and difficult to breath and feeling of passing out can u pls suggest me what to to coz its really toubling me a lot
Posted Tue, 11 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Benard Shehu 53 minutes later
Brief Answer: Causes to being lightheaded&heart palpitations. Detailed Answer: Hi XXXX, Thank you for sharing your concern with XXXXXXX There are many conditions causing light headness with tremor and heart palpitations including: - cardiac - hypoglycemia (oscillations in blood sugar) - oscillations in blood pressure - being stressed out/panic attack. I'd suggest to run some cardiac tests: - EKG - cardiac echo - holter monitoring - measure the blood pressure and record the results - measure blood sugar at the moment of lightheaded and record the results Depending on the results of the tests, the most appropriate treatment would be prescribed. All the best! Dr.Benard Feel free to ask me other questions you might have!
Follow-up: What causes lightheadedness with tremors followed by dry mouth and heart palpitations? 6 hours later
Thank you Dr. Benard i have uploaded the ecg report which i have done few month before. Is there any thing much to worry about as per the report or do i need to do ct scan of my brain as well?
Answered by Dr. Benard Shehu 11 hours later
Brief Answer: Nothing worrisome... Detailed Answer: Hi back, Thank you for following up. I have seen your EKG report and I have noticed minimal aortal and tricuspidal regurgitation which are not worrisome. At this point, you need only a regular follow up with cardiologist and EKG. I also suggest a further evaluation with neurologist in order to decide for ct-scan of your brain. If, after the neurological evaluation,the neurologist would advise ct-scan; you should do it. Otherwise, nothing worrisome regarding your heart. All the best! Dr.Benard